# SDR USAA2014112400004

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 5,681 hours, 895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Detached
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR EMER EXIT SIGN COME OFF THE DOOR.  REPLACED DOOR 3L EMER EXIT SIGN COVER, OK FOR SERVICE.
